# SDR 9JLA201402121679

- Difficulty date: January 5, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N940JM
- Make and model: Beech 400A
- Aircraft serial: RK492
- Aircraft time: 2,467 hours, 2,258 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Part number: 501181201
- Part serial: 1092
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE STAND BY HORIZON DRIFTS IN FLIGHT.  THE STAND BY HORIZON INDICATOR WAS FOUND TO BE DEFECTIVE & WAS REPLACED WITH AN OVERHAULED UNIT.  THE ACFT WAS RETURNED TO SERVICE.
